# SDR ASOA2014041410350

- Difficulty date: March 23, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED ALONG LBL 9 BETWEEN FS 574 AND 621, OUT OF LIMITS.   FLOOR SUPPORT CAP R & R IAW 51-40-11 AND REO 601R-53-61-3780.
